Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 64, NWS Gaylord, MI

June 21, 2011

NWS Gaylord, MI issued this small craft advisory at Jun 21, 2011, 3:59 AM EDT. It took effect at Jun 21, 2011, 2:00 PM EDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2011, 3:59 AM EDT (07:59 UTC)
In effect from
Jun 21, 2011, 2:00 PM EDT
Expired
Jun 22, 2011, 10:46 PM EDT
In force
33 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WHUS73 KAPX 210759
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
359 AM EDT TUE JUN 21 2011

LMZ341-211600-
/O.NEW.KAPX.SC.Y.0064.110621T1800Z-110622T1200Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
359 AM EDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM
EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
9 follow-up statements
648 
WHUS73 KAPX 211517
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1117 AM EDT TUE JUN 21 2011

LMZ341-212330-
/O.CON.KAPX.SC.Y.0064.110621T1800Z-110622T1200Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1117 AM EDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
862 
WHUS73 KAPX 212002
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
402 PM EDT TUE JUN 21 2011

LHZ345>347-LMZ342-220415-
/O.EXB.KAPX.SC.Y.0064.000000T0000Z-110622T1600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
402 PM EDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-220415-
/O.EXB.KAPX.SC.Y.0064.110622T0000Z-110622T2100Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
402 PM EDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-220415-
/O.EXT.KAPX.SC.Y.0064.000000T0000Z-110622T1600Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
402 PM EDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
944 
WHUS73 KAPX 220240
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1040 PM EDT TUE JUN 21 2011

LHZ345>347-LMZ341-342-221045-
/O.CON.KAPX.SC.Y.0064.000000T0000Z-110622T1600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1040 PM EDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-221045-
/O.CON.KAPX.SC.Y.0064.000000T0000Z-110622T2100Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1040 PM EDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD

JH
765 
WHUS73 KAPX 220807
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
407 AM EDT WED JUN 22 2011

LHZ348-221615-
/O.EXB.KAPX.SC.Y.0064.000000T0000Z-110623T0000Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
407 AM EDT WED JUN 22 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>347-LMZ341-LSZ321-221615-
/O.EXT.KAPX.SC.Y.0064.000000T0000Z-110623T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
407 AM EDT WED JUN 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-221600-
/O.CON.KAPX.SC.Y.0064.000000T0000Z-110622T1600Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
407 AM EDT WED JUN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
292 
WHUS73 KAPX 221431
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1031 AM EDT WED JUN 22 2011

LMZ342-221545-
/O.CAN.KAPX.SC.Y.0064.000000T0000Z-110622T1600Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1031 AM EDT WED JUN 22 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ345>348-LMZ341-LSZ321-222245-
/O.CON.KAPX.SC.Y.0064.000000T0000Z-110623T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1031 AM EDT WED JUN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
577 
WHUS73 KAPX 221724
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
124 PM EDT WED JUN 22 2011

LHZ345>348-LMZ341-LSZ321-230000-
/O.CON.KAPX.SC.Y.0064.000000T0000Z-110623T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
124 PM EDT WED JUN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
765 
WHUS73 KAPX 221957
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
357 PM EDT WED JUN 22 2011

LMZ341-LSZ321-222100-
/O.CAN.KAPX.SC.Y.0064.000000T0000Z-110623T0000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
357 PM EDT WED JUN 22 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ345>348-230300-
/O.EXT.KAPX.SC.Y.0064.000000T0000Z-110623T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
357 PM EDT WED JUN 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
523 
WHUS73 KAPX 230046
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
846 PM EDT WED JUN 22 2011

LHZ345>347-230900-
/O.NEW.KAPX.MF.Y.0001.110623T0046Z-110623T1500Z/
/O.CON.KAPX.SC.Y.0064.000000T0000Z-110623T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
846 PM EDT WED JUN 22 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THURSDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

* VISIBILITY: ONE QUARTER MILE OR LESS AT TIMES

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-342-230900-
/O.NEW.KAPX.MF.Y.0001.110623T0046Z-110623T1500Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
846 PM EDT WED JUN 22 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THURSDAY. 

* VISIBILITY: 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-230300-
/O.CON.KAPX.SC.Y.0064.000000T0000Z-110623T0300Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
846 PM EDT WED JUN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD

JH
032 
WHUS73 KAPX 230246
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1046 PM EDT WED JUN 22 2011

LHZ345>347-231100-
/O.CAN.KAPX.SC.Y.0064.000000T0000Z-110623T0300Z/
/O.CON.KAPX.MF.Y.0001.000000T0000Z-110623T1500Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
1046 PM EDT WED JUN 22 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL
11 AM EDT THURSDAY. 

* VISIBILITY: ONE QUARTER MILE OR LESS AT TIMES

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-230400-
/O.CAN.KAPX.SC.Y.0064.000000T0000Z-110623T0300Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1046 PM EDT WED JUN 22 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ341-342-231100-
/O.CON.KAPX.MF.Y.0001.000000T0000Z-110623T1500Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1046 PM EDT WED JUN 22 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
THURSDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THURSDAY. 

* VISIBILITY: ONE QUARTER MILE OR LESS AT TIMES

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD

JH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 11:46 PM EDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jun 20, 11:46 PM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1146 PM EDT MON JUN 20 2011

.SYNOPSIS.../ISSUED AT 433 PM/

THE WEATHER OVER THE GREAT LAKES...WILL STRUGGLE BETWEEN CANADIAN
HIGH PRESSURE...WANTING TO EXERT ITS INFLUENCE...AND A SERIES OF
WEAK UPPER LEVEL DISTURBANCES THAT WANT TO BRING SPOTTY SHOWERS TO
THE REGION. THIS WILL BE THE CASE UNTIL A MORE ORGANIZED LOW
PRESSURE SYSTEM MOVES THROUGH WEDNESDAY. THE RESULT WILL BE PARTLY
TO MOSTLY CLOUDY SKIES...WITH CHANCES FOR SHOWERS...AND POSSIBLY
SOME THUNDERSTORM THE NEXT FEW DAYS.

JH

&&

.SHORT TERM.../ISSUED AT 1020 PM/...TONIGHT

VERY MOIST (PWAT VALUES OVER 1.2 INCHES) LOW-MID LEVEL AIR
CONTINUES TO ADVANCE INTO THE REGION...KICKED ALONG BY ANOTHER
MID LEVEL IMPULSE MOVING NORTHEASTWARD THROUGH UPPER MICHIGAN/LAKE
SUPERIOR (PER WATER VAPOR IMAGERY). HAVE SEEN POCKETS OF SHOWERS/A
LITTLE BIT OF THUNDER WORK THROUGH THE CWA OVER THE LAST SEVERAL
HOURS...AND SHOWERS/ISOLATED THUNDER CONTINUE TO BUBBLE UP EVEN AT
THIS LATER HOUR...INDICATIVE OF THE MOIST INCOMING AIRMASS.

REST OF TONIGHT...DESPITE BOUNDARY LAYER COOLING...THINK WE WILL
CONTINUE TO SEE SHOWERS/ISOLATED THUNDER POP UP THROUGH THE
BALANCE OF THE NIGHT...PARTICULARLY OVER THE SW PORTION OF THE CWA
WHERE DEWPOINTS ARE RUNNING HIGH. MAY ALSO SEE ANOTHER BATCH OF
REDEVELOPMENT TO OUR SOUTH ULTIMATELY PRESSING INTO THE S/SW
COUNTIES TOWARD MORNING...AS GUIDANCE DEPICTS ANOTHER BIG SURGE OF
LOW-MID LEVEL MOISTURE AHEAD OF THE ADVANCING WARM FRONT. HAVE
ADJUSTED/TWEAKED POPS TO THIS THINKING.

FOG...SHOULD GET RATHER THICK FOR AREAS AROUND TVC/MBL/CAD...GIVEN
THE GOOD AMOUNT OF RAINFALL EARLIER IN THE DAY/LIGHT WINDS AND SFC
DEWPOINTS IN THE MID TO UPPER 60S. LESS FOG HEADING TO THE NORTH
AND EAST.

ADAM

&&

.LONG TERM.../ISSUED AT 433 PM/...TUESDAY AND BEYOND

A WARM FRONT WILL GRADUALLY LIFT INTO LOWER MICHIGAN THROUGH
WEDNESDAY...AHEAD OF SLOW MOVING LOW PRESSURE WHICH WILL PASS
OVERHEAD THURSDAY. THIS WILL BRING A CLOUDY AND WET PERIOD OF
WEATHER THROUGH THE WORK WEEK. HIGHER PRESSURE WILL THEN GRADUALLY
BUILD INTO THE REGION...ALLOWING THE SUN TO BECOME MORE COMMON THAN
NOT.

TUESDAY THROUGH THURSDAY...LOW PRESSURE WILL START OUT OVER EASTERN
NEBRASKA TUESDAY MORNING...AND TAKE IT'S TIME TRACKING EASTWARD
ALONG A WARM/STATIONARY FRONT. THIS FRONT IS EXPECTED TO REACH THE
SRN CWA WEDNESDAY...ALTHOUGH THE NORTHWARD PUSH OF THE FRONTAL ZONE
WILL BE DRIVEN AND INFLUENCED BY ROUNDS OF MAINLY NIGHT TIME SHOWERS
AND STORMS THAT WILL BE FIRING OFF IN IT'S VICINITY. SOUTHERLY WINDS
HAVE ALREADY BROUGHT DEEP MOISTURE UP INTO THE SRN GREAT LAKES...AND
THIS WARM/MOIST FEED WILL CONTINUE THROUGH WEDNESDAY...WHEN THE LOW
PRESSURE OCCLUDES...ALLOWING A COLD FRONT TO PASS THROUGH THE
REGION. PWATS THROUGH WEDNESDAY WILL INCREASE TO 1.75" TO ALMOST
2.00"...SO ANOMALOUSLY HIGH WATER CONTENT. THE EAST WEST FRONTAL
ZONE AND A STEADY SOUTH FEED OF HIGH THETA-E AIR OVER THE FRONT WILL
WILL BE PRONE FOR POTENTIALLY HEAVY RAINFALL THROUGH THIS TIME.
INDIVIDUAL STORMS WILL ALSO BE ABLE TO DELIVER LOCALLY HEAVY
RAINFALL. FROM AN INSTABILITY STANDPOINT...LAPSE RATES ARE NOT ALL
THAT FANTASTIC...REMAINING BELOW 6C/KM. FROM A CAPE
PERSPECTIVE...THIS WILL BE DEPENDENT UPON POTENTIAL CLEARING IN THE
DAYTIME...TO WHICH 1200J/KG OF SBCAPE WILL BE POSSIBLE WHILE
ELEVATED CAPES AT NIGHT LOOKING TO BE BELOW 800J/KG. WIND FIELDS ARE
NOT THAT INCREDIBLE EITHER...THE LLJ NEVER GETS TO 25-30KTS WHILE
0-6KM BULK SHEAR VALUES REMAIN BELOW 40KTS OUTSIDE OF TUESDAY
AFTERNOON WITH THE PASSAGE OF A MODEST MID LEVEL JET STREAK. THIS
SPELLS MORE OF A HEAVY RAINFALL/POTENTIAL FLOODING PERIOD OF
WEATHER...ESPECIALLY IF RAINFALL IS ABLE TO TRACK OVER THE SAME
AREAS THROUGH WEDNESDAY. THE QUITE CLOUDY AND DAMP CONDITIONS
RESULTED IN LOWERING HIGH TEMPERATURES TO MAINLY THE MIDDLE 60S TO
MIDDLE 70S. THAT SAID...STRONG JUNE SUN...IF IT POPS OUT AT TIMES IN
THE AFTERNOON...WILL CERTAINLY ALLOW FOR WARMER/MUGGIER WEATHER. ON
THURSDAY...THE LOW ARRIVES OVERHEAD WITH SHOWERS LIKELY DOTTING THE
REGION...RUMBLES OF THUNDER ACROSS NE LOWER...BUT STILL NOT MUCH IN
THE WAY OF INSTABILITY OR FAVORABLE WIND FIELDS. BUT HEY...IT'LL
STAY CLOUDY...AGAIN.

FRIDAY...THE LOW PRESSURE STARTS TO LIFT OUT OF THE REGION...BUT
DEEP MOISTURE REMAINS OVER THE NORTH WOODS...ALONG WITH SOME COOLER
AIR. GOTTA BELIEVE THERE WILL STILL BE AT LEAST SOME LIGHT SHOWERS
AROUND...ESPECIALLY WITH THE PASSAGE OF A SFC TROUGH BEHIND THE
DEPARTING LOW. POPS FOR THIS PERIOD MAY HAVE TO BE INCREASED WITH
TIME. HIGH TEMPERATURES IN THE LOW 60S TO AROUND 70.

SATURDAY THROUGH MONDAY...FINALLY THE WEATHER STARTS LOOKING UP. LOW
PRESSURE CONTINUES TO LIFT OUT OF THE GREAT LAKES...FAR ENOUGH AWAY
FOR THE DEEP MOISTURE TO GET OUT OF HERE. PROBABLY SEE A CLOUDY
START TO THE DAY...BUT THE SUNSHINE WILL BE INCREASING AS WE HEAD
THROUGH THE DAY. ALTHOUGH SOME LEVEL OF UNCERTAINTY ALWAYS EXISTS
OUT THIS FAR IN THE FORECAST...HIGH PRESSURE SETTLES IN BY SATURDAY
NIGHT...AND THE AIR MASS DRIES. LATEST ECMWF REMAINS QUICKER WITH
THE PATTERN...AND SUGGESTS WE MAY HAVE TO DODGE A SHORTWAVE SUNDAY
AND POSSIBLE SHOWERS/STORMS. TEMPS SHOULD BE IN THE MIDDLE AND UPPER
70S. MUCH BETTER THAN WHAT WE HAVE IN STORE FOR THIS WORK WEEK.

SMD

&&

.MARINE.../ISSUED AT 433 PM/

A WARM FRONT WILL GRADUALLY LIFT INTO LOWER MICHIGAN THROUGH
WEDNESDAY...AHEAD OF SLOW MOVING LOW PRESSURE WHICH WILL PASS
OVERHEAD THURSDAY. THIS WILL BRING A CLOUDY AND WET PERIOD OF
WEATHER THROUGH THE WORK WEEK. EASTERLY WINDS WILL GRADUALLY
INCREASE AS THE LOW PRESSURE NEARS...PARTICULARLY TUESDAY NIGHT
AND WEDNESDAY WITH THE STRONGEST WINDS LIKELY FUNNELING THROUGH THE
STRAITS REGION. WINDS OVER THE SRN NEARSHORES WILL LIKELY TURN
SOUTHERLY WEDNESDAY...WITH WEAKENING SOUTH WINDS DEVELOPING MOST ALL
NEARSHORES BY LATE THURSDAY AFTERNOON. CONDITIONS OVER THE LAKES IN
THE INCREASINGLY WARM AND HUMID AIR MASS WILL BECOME MORE AND MORE
STABLE...WHICH WILL OFFSET THE 25-35KT 950MB WINDS. SMALL CRAFT
ADVISORIES WILL LIKELY BE NEEDED...MAINLY FROM THE STRAITS
NORTHWARD.

SMD

&&

.AVIATION.../ISSUED AT 1146 PM/...VALID FOR 06Z TAFS

ACTIVE WEATHER ANTICIPATED ACROSS NORTHERN LOWER MICHIGAN OVER THE
NEXT 24 HOURS (AND BEYOND). STACKED LOW PRESSURE IN THE CENTRAL
PLAINS HELPING TO PUMP MOIST AIR NORTHWARD INTO THE GREAT LAKES.
ISOLATED-SCATTERED SHOWERS AND SOME THUNDER WILL CONTINUE TO BUBBLE
UP OVER PORTIONS OF NORTHERN LOWER MICHIGAN THROUGH THE OVERNIGHT
HOURS...PARTICULARLY AROUND THE TVC TERMINAL SITE. PLN/APN WILL
LIKELY REMAIN VFR THROUGH THE NIGHT...WHERE SFC DEWPOINTS ARE LOWER.
TVC HOWEVER...MAY END UP WITH A PERIOD OF MVFR CONDITIONS (CIGS AND
VSBYS) OVERNIGHT INTO TUESDAY DUE TO HIGHER SFC DEWPOINTS IN THAT
AREA.

ON TUESDAY...BIGGEST SURGE OF MOIST AIR EXPECTED TO ADVANCE THROUGH
LOWER MICHIGAN THROUGH THE DAY...AS THE STACKED LOW IN THE PLAINS
PROGRESSES INTO THE WESTERN GREAT LAKES DRIVING A WARM FRONT INTO
LOWER MICHIGAN. FORCING ALONG THE FRONT/DAYTIME HEATING WILL COMBINE
TO DEVELOP ANOTHER ROUND OF SHOWERS/STRONG STORMS THAT WILL LIFT
INTO NORTHERN MICHIGAN THROUGH THE AFTERNOON/EVENING. FRONT MAY
STALL OUT ACROSS LOWER MICHIGAN BY TUESDAY NIGHT...A GOOD SET-UP FOR
PROLONGED HEAVY RAINFALL TO PERSIST ACROSS THE REGION INTO
WEDNESDAY. MVFR CONDITIONS BECOME PREVALENT TUESDAY AFTERNOON...
FOLLOWED BY LIKELY IFR CONDITIONS TUESDAY NIGHT.

ADAM

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&
Hazardous weather outlook, Jun 20, 11:27 PM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1127 PM EDT MON JUN 20 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
211000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1127 PM EDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS REMAIN POSSIBLE OVERNIGHT. SEVERE STORMS
ARE NOT EXPECTED. HOWEVER...ANY STORMS WILL PRODUCE BRIEF HEAVY
RAINFALL.

AREAS OF DENSE FOG WILL IMPACT PORTIONS OF NORTHERN LOWER MICHIGAN
OVERNIGHT...PRIMARILY WEST OF I-75.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE OF THUNDERSTORMS WILL PERSIST THROUGH THURSDAY. THE
GREATEST LIKELIHOOD OF SEVERE WEATHER WILL OCCUR TUESDAY AFTERNOON
THROUGH WEDNESDAY.

HEAVY RAINFALL IS ALSO POSSIBLE ACROSS THE OUTLOOK AREA...FROM
TUESDAY AFTERNOON THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

ADAM

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.